Acute psychosis associated with abrupt withdrawal of carbamazepine following intoxication.
Аннотация
Carbamazepine is regularly used in the treatment of trigeminal neuralgia. Although exacerbation of psychosis has been described following abrupt discontinuation of carbamazepine in chronic schizophrenics, a withdrawal syndrome has not been reported previously in patients treated for trigeminal neuralgia. The case presented here suggests that abrupt withdrawal of toxic concentrations of carbamazepine may precipitate a withdrawal reaction, which is manifest some days after discontinuation of the drug. Therefore it may be advisable to withdraw therapy slowly in these situations.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.